# SDR WGEA2008000061

- Difficulty date: June 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N130DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000023
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: FX002002
- Part serial: 109
- Condition: Failed
- Location: Fire Exting
- Part time: 137 hours, 137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE EXTINGUISHING AGENT LEAKING OUT OF COWLING AND GAUGE READS ZERO.  REPLACED FIREX CARTRIDGE WITH SERVICEABLE UNIT. (A)
